About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 657918, 5 pages
http://dx.doi.org/10.1155/2013/657918
Research Article

The General Traveling Wave Solutions of the Fisher Equation with Degree Three

1School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou 510006, China
3Cisco School of Informatics, Guangdong University of Foreign Studies, Guangzhou 510420, China
4Department of Mathematics and Physics, Shanghai Dianji University, Shanghai 201306, China
5School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 13 May 2013; Accepted 19 August 2013

Academic Editor: Ricardo Weder

Copyright © 2013 Wenjun Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjun Yuan, Qiuhui Chen, Jianming Qi, and Yezhou Li, “The General Traveling Wave Solutions of the Fisher Equation with Degree Three,” Advances in Mathematical Physics, vol. 2013, Article ID 657918, 5 pages, 2013. doi:10.1155/2013/657918